# SDR AALA201711089002

- Difficulty date: November 5, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 12,062 hours, 4,404 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AFTER BOTH ENGINES WERE STABILIZED AT 40%, TAKEOFF POWER APPLIED AND AIRCRAFT DRIFTED TO THE RIGHT NEARLY OFF THE RUNWAY.  RETURNED TO THE GATE.  ACCOMPLISHED #2 ENGINE IS SLOW TO ACCELERATE FAULT ISOLATION PER FRMFIM 73-05-00-810-814-F00.  DRAINED #2 ENGINE PS3 LINE.  FOUND SMALL QUANTITY OF WATER.  REPLACED THE NR 2 ENGINE BLEED AIR CHECK VALVE  PER AMM 36-11-02 WHICH WAS FOUND TO BE IN SERVICEABLE CONDITION.  ACCOMPLISHED ACCELERATION CHECK TEST 8 PER AMM 71-00-00-700-824-F00.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
